# SDR CALA2021121702386

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 64,352 hours, 22,131 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gear
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT RECYCLED GEAR DOOR AND GEAR HANDLE. OPS NOR M AFTER THAT PERFORMED FIM 32-30 TASK 815 FOUND NO FAULTS OR DAMAGE TO COMPONENTS, PERFORMED OPS TEST OF LANDING GEAR RETRACTION AND EXTENSION REF AMM 32-32-00-710-801 AND ALL OPS TEST NORMAL.NO EXISTING FAULTS NOTED IN PSEU.
